Tohoku Mathematical Journal

On the compactness of operators of Hankel type

Akihito Uchiyama

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 30, Number 1 (1978), 163-171.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178230105

Digital Object Identifier
doi:10.2748/tmj/1178230105

Mathematical Reviews number (MathSciNet)
MR0467384

Zentralblatt MATH identifier
0384.47023

Subjects
Primary: 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
Secondary: 44A25

Citation

Uchiyama, Akihito. On the compactness of operators of Hankel type. Tohoku Math. J. (2) 30 (1978), no. 1, 163--171. doi:10.2748/tmj/1178230105. https://projecteuclid.org/euclid.tmj/1178230105


Export citation

References

  • [1] R. R. COIFMAN, R. ROCHBERG AND G. WEISS, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611-635.
  • [2] C. FEFPERMAN AND E. M. STEIN, Hp spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [3] P. HARTMAN, On completely continuous Hankel matrices, Proc. Amer. Math. Soc. (1958), 862-866.
  • [4] F. JOHN AND L. NIREMBERG, On functions of bounded mean oscillation, Comm. Pur Appl. Math. 14 (1961), 415-426.
  • [5] Z. NEHARI, On bounded bilinear forms, Ann. of Math. 65 (1957), 153-162
  • [6] U. NERI, Fractional integration on the space H1 and its dual, Studia Math., LI (1975), 175-189.
  • [7] D. SARASON, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 20 (1975), 391-405.
  • [8] E. M. STEIN, Singular Integrals and Differentiability Properties of Functions, Princeto Univ. Press. 1970.
  • [9] K. YOSIDA, Functional Analysis, Springer, 1968